# SDR 20010124CW012

- Difficulty date: December 22, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N414WE
- Make and model: Cessna 414A
- Aircraft serial: 414A0309
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 642396
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKEN IN FRONT OF NR1 ROD JOURNAL.  LESS THAN 100 HOURS SINCE OVERHAUL.ATTACHED PICTURES WITH ORIGINAL
